Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diabetic, mentally challenged, seems to have become violent after being put on diet. Due to dip in meals?

Have Type 2 diabetic mentally challenged person who was recently put on a diet by his staff at his voc site not doctor ordered. In the past 2 weeks he has had 2 occasions where he became violent throwing chairs and dumping tables. Meds are are working fine and his mental health practioner says she willnot change them its physical. Could this be to much of a dip in his meals. He eats less than 1400 calories per day but is physical active.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
It is very important for his healthcare provider to check his sugars during such episodes. Sometimes fall in sugars called hypoglycaemia can present with unusual manifestations. His calories are fine if he is overweight however otherwise it is on the lower side. Also there is a possibility that his other medications may interact with diabetes medications and may cause change in the drug levels. Have all these things checked with your healthcare provider. His calories once again are probably two low .

Dr. Om Lakhani.
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor